Perfect powers in products of terms in an arithmetical progression
Compositio Mathematica, Tome 75 (1990) no. 3, p. 307-344
@article{CM_1990__75_3_307_0,
     author = {Shorey, T. N. and Tijdeman, Robert},
     title = {Perfect powers in products of terms in an arithmetical progression},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {75},
     number = {3},
     year = {1990},
     pages = {307-344},
     zbl = {0708.11021},
     mrnumber = {1070417},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1990__75_3_307_0}
}
Shorey, T. N.; Tijdeman, R. Perfect powers in products of terms in an arithmetical progression. Compositio Mathematica, Tome 75 (1990) no. 3, pp. 307-344. http://www.numdam.org/item/CM_1990__75_3_307_0/

1 P. Erdös, Note on the product of consecutiue integers (I) and (II), J. London Math. Soc. 14 (1939), 194-198 and 245-249. | JFM 65.1145.01 | Zbl 0026.38801

2 P. Erdös, On a diophantine equation, J. London Math. Soc. 26 (1951), 176-178. | MR 41156 | Zbl 0043.04309

3 P. Erdös, On the product of consecutive integers III, Indag. Math. 17 (1955), 85-90. | MR 67915 | Zbl 0068.03704

4 P. Erdös and J.L. Selfridge, The product of consecutive integers is never a power, Illinois J. Math. 19 (1975), 292-301. | MR 376517 | Zbl 0295.10017

5 P. Erdös and J. Turk, Products of integers in short intervals, Acta Arith. 44 (1984), 147-174. | MR 774096 | Zbl 0497.10033

6 J.-H. Evertse, On the equation axn - byn = c, Compositio Math. 47 (1982), 289-315. | Numdam | MR 681611 | Zbl 0498.10014

7 D. Hanson, On a theorem of Sylvester and Schur, Canad. Math. Bull. 16 (1973), 195-199. | MR 340162 | Zbl 0271.10003

8 H. Iwaniec and J. Pintz, Primes in short intervals, Monatsh. Math. 98 (1984), 115-143. | MR 776350 | Zbl 0544.10040

9 M. Langevin, Plus grand facteur premier d'entiers en progression arithmétique, Sém. Delange-Pisot-Poitou, 18e année, 1976-77, no. 3, 7 pp. | Numdam | Zbl 0373.10006

10 R. Marszalek, On the product of consecutive elements of an arithmetic progression, Monatsh. Math. 100 (1985), 215-222. | MR 812613 | Zbl 0582.10011

11 O. Rigge, Uber ein diophantisches Problem, 9th Congress Math. Scand., Helsingfors, 1938, Mercator, Helsingfors, 1939, 155-160. | JFM 65.0139.02 | Zbl 0021.01003

12 T.N. Shorey, Perfect powers in values of certain polynomials at integer points, Math. Proc. Camb. Phil. Soc. 99 (1986), 195-207. | MR 817661 | Zbl 0598.10029

13 T.N. Shorey, Perfect powers in products of integers from a block of consecutive integers, Acta Arith. 49 (1987), 71-79. | MR 913765 | Zbl 0582.10012

14 T.N. Shorey, Some exponential diophantine equations, New Advances in Transcendence Theory, ed. by A. Baker, Cambridge University Press, 1988, pp. 352-365. | MR 972011 | Zbl 0658.10024

15 T.N. Shorey, Some exponential diophantine equations II, Number Theory and Related Topics, Tata Institute of Fundamental Research, Bombay, 1988, pp. 217-229. | MR 1441334 | Zbl 0748.11022

16 T.N. Shorey and R. Tijdeman, On the greatest prime factor of an arithmetical progression, A Tribute to Paul Erdös, Cambridge Univ. Press, to appear. | MR 1117031 | Zbl 0709.11004

17 T.N. Shorey and R. Tijdeman, Perfect powers in arithmetical progression, J. Madras Univ., Section B, 51 (1988), 173-180.

18 J.J. Sylvester, On arithmetic series, Messenger Math. 21 (1892), 1-19 and 87-120. | JFM 23.0181.02

19 R. Tijdeman, Applications of the Gel'fond-Baker method to rational number theory, Coll. Math. Jańos Bolyai, 13. Topics in Number Theory (Debrecen, 1974), North-Holland, Amsterdam, 1976, pp. 399-416. | MR 560494 | Zbl 0335.10022

20 R. Tijdeman, Diophantine equation and diophantine approximations, Number Theory and Applications, Kluwer Acad. Publ., Dordrecht, 1989, pp. 215-243. | Zbl 0719.11014

21 Kunrui Yu , Linear forms in the p-adic logarithms, Acta. Arith. 53 (1989), 107-186. | MR 1027200 | Zbl 0699.10050

22 Kunrui Yu , Linear forms in p-adic logarithms II, Compositio Math. 74 (1990), 15-113. | Numdam | Zbl 0723.11034